Skip to Content

My husband was switched from Lipitor to Crestor. Taken 3doses, now jittey inside-side effect?

Question is Closed
Report Favorite

Answers (1)

15 Jul 2010

When switched from one med to another it does take time for the body for adjustments to the new med.

The most common side effects of Crestor are:

* Muscle aches or pain (see Crestor and Muscle Pain) -- up to 12.7 percent
* Joint pain -- up to 10.1 percent
* Headache -- in up to 8.5 percent of people
* Nausea -- up to 6.3 percent
* Constipation -- up to 4.7 percent
* Body weakness (asthenia) -- up to 4.7 percent
* Dizziness -- up to 4 percent
* Abdominal pain (stomach pain) -- up to 2.4 percent.

Feeling jittery could be due to the body weakness or dizziness, however you could always get back to the doc who prescribed the med for professional advice or an alternate med., hope this helps?

Votes: +0
christineATU 15 Jul 2010

Very good research and advice Rajive.

Rajive Goel 15 Jul 2010

Thanks Chris!

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I'm on Crestor 5 mg. Have taken Zocor, Tricore, and Lipitor (Lipitor 3 times)?

I have had muscle problems with all. Crestor now has me almost a cripple. Wake up at night with terrible leg pain. Muscle cramps and general ...

5 answers 20 Oct 2009

Should I be worried about side effects after developing them on Crestor?

I was on crestor for several years and always felt tired but recently developed severe muscle pain; i looked it up and stopped the drug. my ...

3 answers 6 Jan 2010

Crestor - how soon to recover from the serious side effects?

I have had a serious muscle melt down after taking crestor and previous to that I was taking lipitor, also I was on eutroxsig for six weeks,I have ...

1 answer 5 Dec 2010

How do I know I am really getting lipitor?

I rec'd a box from canadian drug co., with lipitor (20 mg) from Turkey. The box appears authentic labeled in "Lipitor" and ...

1 answer 5 May 2011

Statins are too painful?

I have been taking Lipitor for over 8 years and after doing research found out many of my painful muscles could be side effect. Stopped it and felt ...

1 answer 24 Mar 2015